# SDR 99ZZZX3525

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY/50-HOUR INSPECTION, FOUND NR 3 DISC PACK AFT DISC CRACKED AT 4 LOCATIONS.
